MathSciNet Relay Station
MathSciNet bibliographic data
MR1978052 20J06 (57S17)
Pakianathan, Jonathan; Yalçın, Ergün On nilpotent ideals in the cohomology ring of a finite group. Topology 42 (2003), no. 5, 1155–1183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement